Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tameringr

Should i stop the regimen?

This'll be my first post, so hello :D

I started the regimen around 3 weeks to a month ago while already being on minocycline for a week or so, my acne was at the point where I wanted to attack it on both fronts haha. so anyways, I've been following the Regimen precisely as Dan states, but I've been noticing that for the past week and a half that my skin feels rough as hell, and when i move my face around it feels like its cracking or something, I also am experiencing a burning sensation on my face whenever I'm active (playing basketball, working out) my acne has subsided but I'm not sure if the BP is taking a toll on my skin.

Any opinion is welcome, thanks!

Share this post


Link to post
Share on other sites

Sounds like you might be having problems with dryness (not all dryness causes flakiness). Try jojoba oil - it helps moisturize. I'm not familiar with minocycline but it may have a side effect of dryness so I would look into that too - BP, as a topical medication, has the side effect of dryness which is easy to deal with once you find out what works for you but if you compound it with other medications that cause dryness it can easily get beyond your control.

Share this post


Link to post
Share on other sites

I had the same problem, you just get used to it and once you get to the full pump it, u'll stop feeling the burning and then a few weeks later ur faces doesnt feel so rough. I've been on the regime for about 6 weeks now and my face is a bit dry during the day, but hopefully it gets less dry in a few days/ weeks.

Just make sure you dont rub your face, just let the flakes fall off on its own that way your skin can build new skin cells.

Edited by AcneeHater

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×